# SDR AALA201705279004

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 17,507 hours, 6,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Fwd Servce Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD SERVICE DOOR GIRT BAR DIFFICULT TO UNLATCH. MAINTENANCE REMOVED FOREIGN OBJECTS AND LUBRICATED R1 GIRT BAR LATCH IAW MM 52-66-00.
